Items where Subject is "Mathematics > Numerical analysis"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | D | G | J | K | S
Number of items at this level: 8.

A

Anwar, Sadath and Vyasarayani, C P (2015) Galerkin Approximations for Stability of Delay Differential Equations With Distributed Delays. Journal of Computational and Nonlinear Dynamics, 10 (6). 061024-1. ISSN 1555-1415

D

D, Sukumar and Veeramani, S (2017) Level sets of (p,e-p)outer generalized pseudo spectrum. Journal of Analysis. pp. 1-14. ISSN 0971-3611 (In Press)

G

G, Ramesh (2017) On the numerical radius of a quaternionic normal operator. Advances in Operator Theory, 2 (1). pp. 78-86. ISSN 2538-225X

Gupta, Vikash Kumar and Jayaram, Balasubramaniam (2021) Order based on associative operations. Information Sciences, 566. pp. 326-346. ISSN 00200255

J

Jayaram, Balasubramaniam (2017) T-subnorms with strong associated negation: Some properties. Fuzzy Sets and Systems, 323. pp. 94-102. ISSN 0165-0114

K

Kaur, Avneet and Raj, Harsh and Jayaram, Balasubramaniam (2020) On the Unsurprising Behaviour of Kernels in High Dimensions. In: IEEE 5th International Conference on Computing Communication and Automation, ICCCA 2020, 30-31 October 2020, Greater Noida; India.

S

Singh, Arpan and Jayaram, Balasubramaniam (2020) Performance of Minkowski-type Distances in Similarity Search - A Geometrical Approach. In: 5th International Conference on Computing Communication and Automation, ICCCA, 30-31 October 2020, Greater Noida; India.

Stepnicka, M and Jayaram, Balasubramaniam (2015) Interpolativity of at-least and at-most models of monotone fuzzy rule bases with multiple antecedent variables ☆. Fuzzy Sets and Systems. pp. 1-20. ISSN 0165-0114 (In Press)

This list was generated on Mon Sep 27 11:48:03 2021 IST.